MathSciNet Relay Station
MathSciNet bibliographic data
MR2483671 40G99 (26A03 40A05 40C05)
Edely, Osama H. H.; Mursaleen, M. On statistical $A$-summability. Math. Comput. Modelling 49 (2009), no. 3-4, 672–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement